RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 454–465 (Mi mz517)  

Maximum Matchings in the $n$-Dimensional Cube

V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The problem of efficient computation of maximum matchings in the $n$-dimensional cube, which is applied in coding theory, is solved. For an odd $n$, such a matching can be found by the method given in our Theorem 2. This method is based on the explicit construction (Theorem 1) of the maps of the vertex set that induce largest matchings in any bipartite subgraph of the $n$-dimensional cube for any $n$.

DOI: https://doi.org/10.4213/mzm517

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 411–420

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 05.09.2000

Citation: V. E. Tarakanov, “Maximum Matchings in the $n$-Dimensional Cube”, Mat. Zametki, 69:3 (2001), 454–465; Math. Notes, 69:3 (2001), 411–420

Citation in format AMSBIB
\Bibitem{Tar01}
\by V.~E.~Tarakanov
\paper Maximum Matchings in the $n$-Dimensional Cube
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 454--465
\mathnet{http://mi.mathnet.ru/mz517}
\crossref{https://doi.org/10.4213/mzm517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846842}
\zmath{https://zbmath.org/?q=an:0990.05106}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 411--420
\crossref{https://doi.org/10.1023/A:1010243727233}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200013}


Linking options:
  • http://mi.mathnet.ru/eng/mz517
  • https://doi.org/10.4213/mzm517
  • http://mi.mathnet.ru/eng/mz/v69/i3/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:59
    References:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019